RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2006, Volume 9, Number 1, Pages 34–51 (Mi mt38)  

This article is cited in 3 scientific papers (total in 3 papers)

Boundary Behavior of Analytic Riesz Products in the Disk

I. R. Kayumov

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

Abstract: We study a fractal-type class of conformal mappings and formulate for it a criterion of almost everywhere existence of the angular limits of the derivatives in terms of the moduli of the coefficients of the logarithm of the derivative. Moreover, we establish a connection between the asymptotic variance and spectrum of the integral means of these mappings.

Key words: conformal mapping, spectrum of the integral means, angular limit, infinite product.

Full text: PDF file (1222 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.523+517.54
Received: 12.07.2005

Citation: I. R. Kayumov, “Boundary Behavior of Analytic Riesz Products in the Disk”, Mat. Tr., 9:1 (2006), 34–51

Citation in format AMSBIB
\Bibitem{Kay06}
\by I.~R.~Kayumov
\paper Boundary Behavior of Analytic Riesz Products in the~Disk
\jour Mat. Tr.
\yr 2006
\vol 9
\issue 1
\pages 34--51
\mathnet{http://mi.mathnet.ru/mt38}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2251330}
\elib{http://elibrary.ru/item.asp?id=9529732}


Linking options:
  • http://mi.mathnet.ru/eng/mt38
  • http://mi.mathnet.ru/eng/mt/v9/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. R. Kayumov, “Boundary behavior of the power series of the enlarged Bloch class”, Siberian Math. J., 50:3 (2009), 450–455  mathnet  crossref  mathscinet  isi
    2. F. D. Kayumov, “Integralnye otsenki dlya beskonechnykh proizvedenii tipa Rissa”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 155, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2013, 55–60  mathnet
    3. I. R. Kayumov, “Obzor po otsenkam spektra integralnykh srednikh konformnykh otobrazhenii”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 157, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2015, 104–115  mathnet  elib
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:298
    Full text:110
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020